There can be many reasons for bleeding in between periods including things like fibroids, endometriosis, hormonal fluctuations, birth control pills and so forth. You may want to read my post: Bleeding in Between Periods-What Does It Mean? Have you had a gynecological check up in awhile? You may want to consult with your gynecologist on this just to rule out these sorts of causes.
As for Remeron here is our information about Remeron. The side effects I am reading include: Dizziness, drowsiness, lightheadedness, increased appetite, weight gain, dry mouth, or constipation.
This drug site reports that Remeron can cause menstrual changes such as painful menstruation or the absence of menstruation. I don't see anything about spotting. However if your doctor feels that this medication may be the cause you may want to discuss what to do in this case. You can also consult with your pharmacist and I would definitely seek the guidance of your gynecologist.
Hope this helps some. Thank you for your question.
Hi, there. We aren't medical professionals here, but I did a little looking around and found this information about Remeron. I did not see any mention of it causing mid-cycle bleeding. You might check with your family doctor or gynecologist about this, it might just be a coincidence and not related to the Remeron at all. Any time you have unusual bleeding it's a good idea to let your doctor know.
Thanks for your question, hope the Remeron is helping.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.